Quadratic Forms and the ?-Invariant. II.

Richard Elman; T.Y. Lam

Inventiones mathematicae (1973)

  • Volume: 21, page 125-138
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Elman, Richard, and Lam, T.Y.. "Quadratic Forms and the ?-Invariant. II.." Inventiones mathematicae 21 (1973): 125-138. <http://eudml.org/doc/142222>.

@article{Elman1973,
author = {Elman, Richard, Lam, T.Y.},
journal = {Inventiones mathematicae},
pages = {125-138},
title = {Quadratic Forms and the ?-Invariant. II.},
url = {http://eudml.org/doc/142222},
volume = {21},
year = {1973},
}

TY - JOUR
AU - Elman, Richard
AU - Lam, T.Y.
TI - Quadratic Forms and the ?-Invariant. II.
JO - Inventiones mathematicae
PY - 1973
VL - 21
SP - 125
EP - 138
UR - http://eudml.org/doc/142222
ER -

NotesEmbed ?

top

You must be logged in to post comments.